# SDR DALA2023072405956

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 90,441 hours, 42,457 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3226 - ATB - DUE TO AIRFRAME VIBRATIONS FELT AFTER LEVELING OFF. CORRECTIVE ACTION: FOUND BLUE HYDRAULIC SYSTEM ACCESS DOOR 197FB LOOSE. ADJUSTED DOOR LATCH. OPS CHECK GOOD. (4858070)
